# SDR AALA20110804TUL08

- Difficulty date: August 4, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 35,195 hours, 16,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TIEDOWN TRACK SUPPORT INTERCOSTAL STATION 769 TO 786 BETWEEN LONGERONS 27 AND LONGERON 28 RIGHT.  INSTALLED INTERCOSTAL PER SRM 51-10-3, 53-01-00 AND AARD 51-10-00-5.
